# SDR 98ZZZX1087

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1568X
- Make and model: Beech C90A
- Aircraft serial: LJ1368
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1099500001
- Condition: Cracked
- Location: Lt Eng Otbd
- Part time: 670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ENGINE OUTBOARD EXHAUST STACK CRACKED AT DEICE TUBE.  REPLACED UNIT.  PART TT 669.9 HOURS.
